MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.70 ML PRESSURE INFUSION (400PSIG) EXT SET W/REMV MICROCLAVE® C; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.70 ML PRESSURE INFUSION (400PSIG) EXT SET W/REMV MICROCLAVE® C; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC33056
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of the catheter disconnecting could not be confirmed.Without the return of the sample or photo/video, an investigation could not be performed and a probable cause could not be determined.
 
Event or Problem Description
The event occurred on an unspecified date involving a 7" (18 cm) appx 0.70 ml pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, rotating luer where the customer stated that the catheter pulls out once it¿s on.There was unknown patient involvement, unknown patient harm and unknown delay in therapy.

Brand Name
7" (18 CM) APPX 0.70 ML PRESSURE INFUSION (400PSIG) EXT SET W/REMV MICROCLAVE® C
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20320359
Report Number9617594-2024-01349
Device Sequence Number8147114
Product Code FPA
UDI-Device Identifier00887709037304
UDI-Public(01)00887709037304
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33056
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Initial Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown